MAUDE Adverse Event Report: PHILIPS INDIA LTD. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number VERADIUS UNITY
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's footswitch was unable to connect wirelessly.The system was not in clinical use at the time of the event.No harm was reported to philips.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system on-site and found that the wireless footswitch was unable to pair.Upon troubleshooting, the investigation revealed that the wi-fi signal was indicating a red status, and the battery was flashing green.Despite following the troubleshooting procedures outlined in the manual, the fse was unable to establish a stable connection using the current equipment.To resolve the issue, the fse then replaced the wireless footswitch and the base station.The defective wfs base station was returned to philips for failure analysis.The cause of the wfs base station failure could not be conclusively determined by the supplier's part analysis; however, the replacement of the wfs base station and wireless footswitch by the field service engineer has resolved the issue.After the replacement, the system was returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury upon recurrence, and as such, the complaint was reported.Since that time, it has been identified that the issue occurred without patient involvement and was identifiable prior to procedure commencement, which has led to the determination that this scenario is not likely to cause or contribute to death or serious injury if it were to recur.As per the instructions for use, the user of the product must institute a user routine checks program.The user of the product should ensure that all checks and actions have been satisfactorily completed before using the product for its intended purpose.It is instructed not to use the product for any application until the user is sure that their routine checks have been satisfactorily completed.Therefore, as the device was not in use at the time the issue was identified, the user would identify this issue prior to use.Based on re-evaluation, this case is not reportable.The codes were updated based on the investigation outcome.

Brand Name
VERADIUS
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
marjan vos
plot no. b-79, midc,
phase-ii, chakan
pune 41050-1
IN   410501
MDR Report Key21334070
Report Number3003768277-2025-001170
Device Sequence Number8431820
Product Code OWB
UDI-Device Identifier00884838058194
UDI-Public(01)00884838058194
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERADIUS UNITY
Device Catalogue Number718132
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown